# SDR SWAA2023030697672

- Difficulty date: February 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE CENTER SECTION LOCATED BS695 AND BL0 AT PASSENGER CABIN 2023-99101<[01] REPLACED SUPPORT ANGLE CENTER SECTION LOCATED BS695 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE CENTER SECTION LOCATED BS695 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A ;SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE CENTER SECTION LOCATED BS695 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A ; RII; SEE INDIVIDUAL SIGN OFF BELOW
